I have jsut started using this medication today. I really need to lose weight, I have been on Antidepressants for about 9 years and gained about 70 pounds with them also. I am only 5'2 and was 125 when I started the Antidepressants. My DR. is giving me MEtformin to aid in the weight loss,I cannot seem to get any ow the weight off, and I can't take it anymore.Has anyone had any exp. with Metformin? Does is fatigue you or give you energy? Did anyone lose weight taking this?
I have a long post there on Metformin. Long and short of the post is, Metformin can aid in weight loss for certain individuals by reducing insulin resistance. It works best in conjunction with very regular exercise and some diet control. Does not have to be radical diet control. Nasty gastric side effects are present in the beginning takes a few weeks to maybe a couple of months to get rid of. If you can manage walks of 45 minutes 4 times a week, then Metformin can work for you most likely. Good luck.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.